Nonhomogeneous linear differential polynomials generated by solutions of complex differential equations in the unit disc Authors Benharrat Belaïdi Department of Mathematics, Laboratory of Pure and Applied Mathematics, University of Mostaganem (UMAB), B. P. 227 Mostaganem DOI: https://doi.org/10.12697/ACUTM.2016.20.05 Keywords: linear differential equations, differential polynomials, meromorphic solutions, [p, q]-order, q]-exponent of convergence of the sequence of distinct zeros, unit disc Abstract See PDF. Downloads Downloads PDF Published 2016-06-22 Issue Vol. 20 No. 1 (2016) Section Articles